Over the last 4/5 years my husband has torn his
Possible causes to weakened ligaments
I understand your concern. It seems like the problem in this case is weakened ligaments and this may be due to one or more causes. Gout and parathyroidism (over production of the parathyrioid hormone PTH) and steroid injections are known to affect ligament stability, so I recommend your husband does a complete blood test, PTH levels and a urine test to start with.
Another cause for weakened ligaments can be use of a certain group of antibiotics, known as Fluoroquinolones (i.e Ciproflaxacin etc). If this is the case, discontinuation of the antibiotic and switching to an alternative outside this group would be the sensible thing to do.
I hope this answers your question. Let me know if I can assist you further.
Wishing you all the best
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes weight gain while on Ontrintellix?
- Suggest treatment for loss of vision and vomiting
- Suggest treatment for metastatic melanoma
- What causes joint pain while on Requip?
- What causes redness and painful swelling in the eyes?
- What does my ultrasound scan report indicate?
- Suggest treatment for painful rash on the waist
- Does long term use of steroids affect a person's immune system?
- Suggest treatment for leg cramps and shortness of breath
- What do my creatine levels in blood indicate?